# SDR UIEA2023040600315

- Difficulty date: April 9, 2023
- Submitted: April 13, 2023
- Operation: Air carrier
- Aircraft: N662GT
- Make and model: Boeing 767-31A
- Aircraft serial: 27619
- Aircraft time: 82,449 hours, 16,468 cycles
- System (JASC): 2900 · Hydraulic Power System
- Part: Pca
- Part number: 2827001011
- Part serial: 3737
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DAMAGE - HYDRAULIC LEAK RH HORIZONTAL STABILIZER, MIDDLE PCA WITH EVIDENCE OF HYD LEAK( PCA WAS REPLACED IAW AMM 27-31-05-424-027 REV 132. OPS CHECK GOOD )
